Deep search:Searching for "Mao-lin Deng" in 'AUTHORGot 1 item.
index Title
1Stochastic averaging of quasi partially integrable Hamiltonian systems under fractional Gaussian noise
Author(s):Qiang-feng Lü, Mao-lin Deng, Wei-...  Clicked:4647  Download:2578  Cited:0  <Full Text>  <PPT> 1601
Journal of Zhejiang University Science A  2017 Vol.18 No.9 P.704-717  DOI:10.1631/jzus.A1600541
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE